MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR
Model Number MU-651RA
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported on 11/04/2025 that this bedside monitor (bsm) was randomly rebooting.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported on 11/04/2025 that this bedside monitor (bsm) was randomly rebooting.No patient harm was reported.The bme said they move the bsm-1733's around and would not know which one was connected to the main bsm at the time the original issue occurred.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the bsm: bedside monitor (bsm-1733) model #: bsm-1733a serial #: (b)(6) device manufacturer data: ni unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported on (b)(6) 2025 that this bedside monitor (bsm) was randomly rebooting.No patient harm was reported.The bme said they move the bsm-1733's around and would not know which one was connected to the main bsm at the time the original issue occurred.Investigation summary: after the logs were reviewed by nihon kohden corporation (nkc); no logs indicating a reboot were found.However, error logs for the secure digital (sd) memory card were observed and recommended replacing the sd card.Trending will continue to be monitored for this device, incidents, issues, and causes.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the bsm: bedside monitor (bsm-1733) model #: bsm-1733a serial #: ni device manufacturer data: ni unique identifier (udi) #: (b)(4) returned to nihon kohden: na.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description
The biomedical engineer (bme) reported on (b)(6) 2025 that this bedside monitor (bsm) was randomly rebooting.No patient harm was reported.

Brand Name
LIFE SCOPE TR
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23658961
Report Number8030229-2025-05873
Device Sequence Number10123621
Product Code MHX
UDI-Device Identifier04931921103548
UDI-Public(01)04931921103548
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-651RA
Device Catalogue NumberMU-651RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BSM (BSM-1733).; BSM (BSM-1733).
Patient SexUnknown